MathSciNet Relay Station
MathSciNet bibliographic data
MR1612685 58G03 (46E35)
Davies, E. B.; Hinz, A. M. Explicit constants for Rellich inequalities in $L_p(\Omega)$. Math. Z. 227 (1998), no. 3, 511–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement